La Matemática en las revistas científicas españolas del siglo XIX

  1. Francisco A. González Redondo
Journal:
Boletín de la Sociedad Puig Adam de profesores de matemáticas

ISSN: 1135-0261

Year of publication: 2012

Issue: 91

Pages: 71-86

Type: Article

More publications in: Boletín de la Sociedad Puig Adam de profesores de matemáticas

Abstract

In 1911 the Spanish Mathematical Society started its activities publishing the first issue of their Journal. At last, the mathematical community in our country had their own publication gathering together the results of their scientific work. But this initiative was not an isolated outgrowth of the frist decade of 20th century, but the last step in a continuous process full of personal and institutional efforts that run all along 19th century.